MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION AMS 800 URINARY CONTROL SYSTEM WITH INHIBIZONE; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC

BOSTON SCIENTIFIC CORPORATION AMS 800 URINARY CONTROL SYSTEM WITH INHIBIZONE; DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Model Number 72404135
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Incontinence (1928)
Date of Event 03/11/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Model number: 72404127, lot number: 104357003, model description: control pump fgs iz.Model number: 72400023, lot number: 890536006, model description: balloon fgs 51-60 cm.
 
Event or Problem Description
It was reported that the artificial urinary sphincter (aus) was explanted because the patient became incontinent again.A new aus device was implanted.There were no further complications.It was further reported there was fluid loss from the device.
 
Additional Manufacturer Narrative
Device evaluation: the complaint component was returned and analyzed, and the reported allegation of fluid loss was confirmed via product analysis.Based on the results of this investigation, no escalation is necessary.The ams800 occlusive cuff was visually inspected and functionally tested.There was a leak in the pillow due to wear at a fold from the outside in.The ams800 control pump was visually inspected.No leak was found.The pump was not functionally tested due to contamination.Device information: model number: 72404127, lot number: 104357003, model description: control pump fgs iz.Model number: 72400023, lot number: 890536006, model description: balloon fgs 51-60 cm.
 
Event or Problem Description

Brand Name
AMS 800 URINARY CONTROL SYSTEM WITH INHIBIZONE
Common Device Name
DEVICE INCONTINENCE MECHANICAL/HYDRAULIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
10700 bren road w
minnetonka MN 55343
MDR Report Key8496413
Report Number2183959-2019-62085
Device Sequence Number16560095
Product Code EZY
UDI-Device Identifier00878953003139
UDI-Public00878953003139
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
P000053
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2019
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/20/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date02/14/2016
Device Model Number72404135
Device Catalogue Number72404135
Device Lot Number921518015
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/27/2019
Initial Date Received by Manufacturer 03/11/2019
Supplement Date Received by Manufacturer06/13/2019
Initial Report FDA Received Date04/09/2019
Supplement Report FDA Received Date06/20/2019
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age48 YR